Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2015 | Journal Article | IST-REx-ID: 1730   OA
É. Colin De Verdière, A. Hubard, and A. N. De Mesmay, “Discrete systolic inequalities and decompositions of triangulated surfaces,” Discrete & Computational Geometry, vol. 53, no. 3, pp. 587–620, 2015.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA, 2015, vol. 9411, pp. 99–110.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2157
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3 sphere is decidable,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 78–84.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038   OA
K. Huszár and M. Rolinek, Playful Math - An introduction to mathematical games. IST Austria.
View | Files available
 
2014 | Journal Article | IST-REx-ID: 2154   OA
J. Matoušek and U. Wagner, “On Gromov’s method of selecting heavily covered points,” Discrete & Computational Geometry, vol. 52, no. 1, pp. 1–33, 2014.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159   OA
I. Mabillard and U. Wagner, “Eliminating Tverberg points, I. An analogue of the Whitney trick,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 171–180.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244   OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” vol. 8242. Springer, pp. 472–483, 2013.
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed